# SDR WX0A2017070373270

- Difficulty date: July 1, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- Aircraft time: 48,350 hours, 39,986 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VENT BLOWER HAS DISTINCT OIL AND EXHAUST SMELL. COULD NOT DUPLICATE SMELL.
